# SDR ASAA2021083035832

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,726 hours, 14,081 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Inoperative
- Location: Control Panel
- Part time: 43,687 hours, 16,319 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP ALTITUDE SELECTOR KNOB INOP. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF MM 22-11-34/401 OPS CHECK GOOD REF B737-800 MM 22-11-34-740-801. LLM LAND VERIFY COMPLETED REF MM 22-11-00/201. LLM TESTS PASS SEAMC WILL NOTIFIED.
